# SDR SWAA2021061180733

- Difficulty date: June 7, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 52,119 hours, 27,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST EMERGENCY LIGHT ON R/H SIDE OF FUSELAGE INOP ; / RELAMPED AFT MOST EMERGENCY LIGHT ON RIGHT SIDE OF FUSELAGE. OPS CK GOOD. PER AMM 33-51-04
